Solvability of Fractional Order Semi-linear Stochastic Impulsive Differential Equation with State-Dependent Delay

  • Mohd NadeemEmail author
  • Jaydev Dabas
Research Article


In this paper, we present a mathematical model of fractional order semi-linear functional stochastic differential equations with impulsive effects in a Hilbert space. The sufficient conditions of the existence and uniqueness of mild solutions for the considered problem are proved by using the classical fixed point theorems. Finally, we presented two examples to verify the results.


Fractional order differential equation Stochastic functional differential equations Existence results Impulsive conditions 

Mathematics Subject Classification

26A33 34K50 34A12 34A37 



  1. 1.
    Agarwal RP, Benchohra M, Slimani BA (2008) Existence results for differential equation with fractional order and impulses. Mem Differ Equ Math Phys 44:1–21MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Ahmad B, Nieto JJ (2009) Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions. Bound Value Probl. MathSciNetzbMATHGoogle Scholar
  3. 3.
    Araya D, Lizama C (2008) Almost automorphic mild solutions to fractional differential equations. Nonlinear Anal Theory Methods Appl 69(11):3692–3705MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Chadha A, Pandey DN (2015) Existence and approximation of solution to neutral fractional differential equation with nonlocal conditions. Comput Math Appl 69:893–908MathSciNetCrossRefGoogle Scholar
  5. 5.
    Chauhan A, Dabas J (2014) Local and global existence of mild solution to an impulsive fractional functional integro-differential equation with nonlocal condition. Commun Nonlinear Sci Numer Simul 19:821–829ADSMathSciNetCrossRefGoogle Scholar
  6. 6.
    Chauhan A, Dabas J (2011) Existence of mild solutions for impulsive fractional-order semilinear evolution equations with nonlocal conditions. Electron J Differ Equ 107:1–10MathSciNetzbMATHGoogle Scholar
  7. 7.
    Dabas J, Chauhan A, Kumar M (2011) Existence of the mild solutions for impulsive fractional equations with infinite delay. Int J Differ Equ. MathSciNetzbMATHGoogle Scholar
  8. 8.
    Dabas J (2013) Impulsive neutral fractional integro-differential equations with state dependent delays and integral conditions. Electron J Differ Equ 273:1–13MathSciNetGoogle Scholar
  9. 9.
    Feckan M, Zhou Y, Wang J (2012) On the concept and existence of solution for impulsive fractional differential equations. Commun Nonlinear Sci Numer Simul 17(7):3050–3060ADSMathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Gautam GR, Dabas J (2015) Mild solutions for class of neutral fractional functional differential equations with not instantaneous impulses. Appl Math Comput 259:480–489MathSciNetzbMATHGoogle Scholar
  11. 11.
    Kilbas AA, Srivastava HM, Trujillo JJ (2006) Theory and applications of fractional differential equations. Elsevier, AmsterdamzbMATHGoogle Scholar
  12. 12.
    Miller KS, Ross B (1993) An introduction to the fractional calculus and fractional differential equations. Wiley, New YorkzbMATHGoogle Scholar
  13. 13.
    Podlubny I (1999) Fractional differential equations, vol 198. Mathematics in science and engineering. Academic Press, San DiegozbMATHGoogle Scholar
  14. 14.
    Wang J, Feckan M, Zhou Y (2011) On the new concept of solutions and existence results for impulsive fractional evolution equations. Dyn Partial Differ Equ 8(4):345–361MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Mao XR (1997) Stochastic differential equations and applications. Horwood, ChichesterzbMATHGoogle Scholar
  16. 16.
    Oksendal B (2002) Stochastic differential equations, 5th edn. Springer, BerlinGoogle Scholar
  17. 17.
    Prato GD, Zabczyk J (1992) Stochastic equations in infinite dimensions, vol 44. Encyclopedia of mathematics and its applications. Cambridge University Press, CambridgeCrossRefzbMATHGoogle Scholar
  18. 18.
    Balasubramaniam P, Park JY, Kumar AVA (2009) Existence of solutions for semilinear neutral stochastic functional differential equations with nonlocal conditions. Nonlinear Anal Theory Methods Appl 71:1049–1058MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Chadha A, Pandey DN (2015) Existence results for an impulsive neutral stochastic fractional integro-differential equation with infinite delay. Nonlinear Anal 128:149–175MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Nadeem M, Dabas J (2015) Mild solutions for semi-linear fractional order functional stochastic differential equations with impulse effect. Malaya J Mat 3(3):277–288zbMATHGoogle Scholar
  21. 21.
    Revathi P, Sakthivel R, Ren Y, Anthoni SM (2014) Existence of almost automorphic mild solutions to non-autonomous neutral stochastic differential equations. App Math Comput 230:639–649MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Sakthivel R, Revathi P, Ren Y (2013) Existence of solutions for nonlinear fractional stochastic differential equations. Nonlinear Anal 81:70–86MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Slama A, Boudaoui A (2014) Existence of solutions for nonlinear fractional impulsive stochastic differential equations with nonlocal conditions and infinite delay. Int J Differ Equ Appl 13(4):185–201zbMATHGoogle Scholar
  24. 24.
    Vinodkumar A (2011) Existence uniqueness and stability results of impulsive stochastic semilinear functional differential equations with infinite delay. J Nonlinear Sci Appl 4(4):236–246MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Guendouzi T, Benzatout O (2014) Existence of mild solutions for impulsive fractional stochastic differential inclusions with state-dependent delay. Chin J Math. MathSciNetzbMATHGoogle Scholar
  26. 26.
    Zhang X, Zhu C, Yuan C (2015) Approximate controllability of impulsive fractional stochastic differential equations with state-dependent delay. Adv Differ Equ. MathSciNetzbMATHGoogle Scholar
  27. 27.
    Dung NT (2014) Neutral stochastic differential equations driven by a fractional Brownian motion with impulsive effects and varying-time delays. J Korean Stat Soc 43(4):599–608MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Sakthivel R, Revathi P, Mahmudov NI (2013) Asymptotic stability of fractional stochastic neutral differential equations with infinite delays. Abstr Appl Anal. MathSciNetzbMATHGoogle Scholar
  29. 29.
    Sakthivel R, Suganya S, Anthoni SM (2012) Approximate controllability of fractional stochastic evolution equations. Comput Math Appl 63(3):660–668MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Shu X, Wang Q (2012) The existence and uniqueness of mild solutions for fractional differential equations with nonlocal conditions of order \(1 < \alpha < 2\). Comput Math Appl 64:2100–2110MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Wang JR, Li X, Wei W (2012) On the natural solution of an impulsive fractional differential equation of order \(q \in (1, 2)\). Commun Nonlinear Sci Numer Simul 17:4384–4394ADSMathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Qin H, Zuo X, Liu J, Liu L (2015) Approximate controllability and optimal controls of fractional dynamical systems of order \(1<q<2\) in Banach spaces. Adv Differ Equ. MathSciNetzbMATHGoogle Scholar
  33. 33.
    Wang X, Shu X (2015) The existence of positive mild solutions for fractional differential evolution equations with nonlocal conditions of order \(1<\alpha <2\). Adv Differ Equ. MathSciNetzbMATHGoogle Scholar
  34. 34.
    Chadha A, Pandey DN (2018) Approximate controllability of a neutral stochastic fractional integro-differential inclusion with nonlocal conditions. J Theor Probab 31(2):705–740MathSciNetCrossRefzbMATHGoogle Scholar
  35. 35.
    Haase M (2006) The functional calculus for sectorial operators, operator theory, advances and applications, vol 169. Birkhauser, BaselCrossRefzbMATHGoogle Scholar
  36. 36.
    Agarwal RP, Andrade BD, Siracusa G (2011) On fractional integro-differential equations with state-dependent delay. Comput Math Appl 62:1143–1149MathSciNetCrossRefzbMATHGoogle Scholar
  37. 37.
    Krasnoselskii MA (1964) Topological methods in the theory of nonlinear integral equations. Pergamon, ElmsfordGoogle Scholar
  38. 38.
    Bazhlekova E (2001) Fractional evolution equations in Banach Spaces. University Press Facilities, Eindhoven University of Technology, EindhovenGoogle Scholar

Copyright information

© The National Academy of Sciences, India 2019

Authors and Affiliations

  1. 1.Department of Applied Science and EngineeringIIT RoorkeeSaharanpurIndia

Personalised recommendations